Wu, Yuanqing

< Back to all Authors
Group by: Item type | Date
Number of items: 1.

1 September 2020

Ren, Hongru, Lu, Renquan ORCID: 0000-0001-5650-6519, Xiong, Junlin ORCID: 0000-0002-0128-4960, Wu, Yuanqing ORCID: 0000-0001-9509-2670 and Shi, Peng ORCID: 0000-0001-8218-586X (2020) Optimal Filtered and Smoothed Estimators for Discrete-Time Linear Systems with Multiple Packet Dropouts under Markovian Communication Constraints. IEEE Transactions on Cybernetics, 50 (9). pp. 4169-4181. ISSN 2168-2267